# SDR AALA202501029432

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 76,146 hours, 29,482 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M20715
- Condition: Unsecure
- Location: Zone 800
- Part time: 9,176 hours, 4,194 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE R1 DOOR ARMING LEVER STICKS AND IS NOT EASY TO ARM. MAINTENANCE FOUND THE SLIDE WAS SAGGING WHICH WAS CAUSING THE DIFFICULTY IN ARMING THE DOOR AND REPLACED IT PER TASK CARD 26L00025010.
